Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19449
Title: POLYNOMIAL-APPROXIMATION OF EXT AND TOR GROUPS IN FUNCTOR CATEGORIES
Authors: PIRASHVILI, T
First Published: 1-Jan-1993
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 1993, 21 (5), pp. 1705-1719
DOI Link: 10.1080/00927879308824647
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/19449
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.